# SDR JJBA20251120105

- Difficulty date: October 16, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N12160
- Make and model: Emb EMB-145XR
- Aircraft serial: 145799
- Aircraft time: 48,344 hours, 32,994 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROFILE SPLICE FOUND WITH CORROSION IN BATHROOM UNDER FLOOR AREA LOCATION FR 60-61 (STA X=20793.0) STGR 17L. REMOVED AND REPLACED STGR SPLICE 17L BETWEEN FR 60-61
